| Model Number |
SYR, NPD 0.5CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that the orange safety cap was "off" from two of the 31g syringes; customer stated she noticed it had been removed prior to opening the package.The package had not been open or damaged when received the customer.Customer has been using the product for 4 days.The customer feels well and did not report any symptoms.The customer did not claim to be injured while using the syringes and no medical attention associated with the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned : product evaluation in-process.Manufacturer contacted customer in a follow-up call on (b)(6) 2024 to ensure the replacement products resolved the initial concern : able to establish contact with customer who stated replacement products resolved initial concern.
Additional Manufacturer Narrative
Sections with additional information as of 28-mar-2023: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: complaint was forwarded to supplier quality based on complaint's description for investigations.Customer returned 2 used pen needles; unable to ship to the manufacturer.Scrap returned product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Added most likely underlying root cause onto case.Mlc-063: damaged during transit.